Trustpilot
GPHC Regulated Open Monday - Friday 9am - 4pm
🇬🇧🇪🇺 UK Based - Need Assistance? Call 01924 694776

Basket

Search

Out of Stock

Anadin Extra Soluble Tablets

Anadin Extra Soluble Tablets provide powerful relief for muscular aches and pains.. Developed with a triple action formula, this medicine helps to speed up pain relief.

12 Tablets

£2.65

Anadin Extra Soluble Tablets provide powerful relief for muscular aches and pains.. Developed with a triple action formula, this medicine helps to speed up pain relief.

Description & Usage

View Product Disclaimer

Ingredients

Asprin 300mg, paracetamol 200mg, caffeine 45mg

Warnings

Before taking Anadin Extra Soluble Tablets:

Do not take Anadin Extra if you are allergic to asprin, other NSAIDs or any of the other ingredients in Anadin Extra.
You have or have ever had a stomach ulcer, perforation or bleeding.
Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
Do not take if you are breastfeeding.
Ask your doctor or pharmacist before taking Anadin Extra if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease.
Not for children under 16 years of age. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Free Quick Delivery

Free UK Delivery on orders over £30*

Terms and Conditions Apply*

Talk to a qualified healthcare expert

Stuck? Need some help? Talk to a qualified healthcare professional right now! Available via email, phone & live chat